# SDR SWAA2024010212387

- Difficulty date: October 19, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS400 AND STR26L FWD CARGO COMPARTMENT 2023-652014<[01] REPLACED ANGLE - CLIP LOCATED BS400 AND STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG: 143A7505 SHEET 9 REV. A;[02] CORRECTED STEP 1 REPLACED ANGLE - CLIP LOCATED BS400 AND STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG: 143A7505 SHEET 9 REV. A SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED STEP 2 COMPLETED
